Document Type

Conference Proceeding

Language

eng

Format of Original

4 p.

Publication Date

1-1983

Publisher

American Mathematical Society

Source Publication

Proceedings of the American Mathematical Society

Source ISSN

0002-9939

Original Item ID

doi: 10.1090/S0002-9939-1983-0677220-4; Shelves: QA1 .A5215 Storage S

Abstract

No nontrivial P-class ("P" for "productive") of rings of continuous real-valued functions can be category equivalent to any elementary P-class of finitary universal algebras.

Comments

Published version. Proceedings of the American Mathematical Society, Vol. 87, No. 1 (January 1983): 11-14. DOI. © American Mathematical Society 1983. Used with permission.

Share

COinS